# SDR 2015FA0000487

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: General aviation
- Aircraft: N925CS
- Make and model: Cirrus SR22T
- Aircraft serial: 0424
- Aircraft time: 1,193 hours
- Engine: Cont TSIO550K
- Engine time: 1,193 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Throttle Body
- Part number: 6567854
- Part serial: A12JA105
- Condition: Malfunctioned
- Location: Engine
- Part time: 1,193 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLE WAS VERY STIFF AT LOW POWER SETTING.  AS TROUBLESHOOTING WAS HAPPENING THE THROTTLE BECAME PROGRESSIVELY HARDER TO MOVE UNTIL IT WOULD NOT MOVE AT ALL.  FOUND THE THROTTLE BODY THROTTLE PLATE FROZEN.
